Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Small cell lung cancer metastasized to liver, chemo done. Has abdominal swelling, weeping edema, side pain. End stage?

my sister has small cell lung cancer that has metatasized to her liver she has had chemo tx 2 times and just completed 5 weeks of radiation she is having side pain and abdominal swelling and weeping edema in her lower extremities my question is: what can be done about this and is this mean that the cancer has progressed to the end stage
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Oncologist 's  Response
Hi, I feel she has major liver function abnormalities and due to low serum albumin level, she is getting lower limb swelling and abdominal swelling. May or may not be due to disease progression. Important thing for her is to maintain serum albumin level with good oral nutritional supplement. If oral intake is poor, then par enteral nutrition would help. Take care.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor